# SDR SIMA202007287002

- Difficulty date: July 27, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N221NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000525
- Aircraft time: 11,725 hours, 7,863 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE TAXING A/C TO THE GATE APU SHUT DOWN, WITH APU FAIL AND APU LOW OIL PRESS CAUTION EICAS MSG.  SERVICE APU WITH OIL IAW E-175 AMM 12-13-05. OPS CHECK GOOD REF FIM 49-90-00.
